# SDR QXEA2025042300150

- Difficulty date: April 13, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 11 FLOOR TRACK APPEARS TO HAVE CORROSION AROUND FASTENER AT FR 17. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-10 AND REPAIRED FR 17 LBL 11 IAW  SRM 53-10-10.
